# SDR AALA20130513009

- Difficulty date: May 9, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N391AA
- Make and model: Boeing 767323
- Aircraft serial: 27451
- Aircraft time: 74,518 hours, 11,865 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR RIGHT FORWARD ENTRY DOOR EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR EXTERIOR RIGHT FORWARD ENTRY DOOR EMERGENCY LIGHT.  OPS CHECK NORMAL.
